# SDR 96ZZZM1442

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27UA
- Make and model: Doug DC-8-61
- Aircraft serial: 45942
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Part number: R263
- Condition: Loose
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CABIN ALTITUDE WARNING HORN 'ON' DURING CRUISE FLIGHT.  CABIN ALTITUDE ABOVE 10,000 FEET AT FL 310 AND MANIFOLD AIR PRESSURE LIGHT 'ON'.  ABNORMAL CHECKLIST COMPLETED, CONDITION CONTINUED.  FOUND R263 WIRE LOOSE TO GND.  TIGHTENED, CHECKED AT ENGINE RUN.  PRESSURIZATION IN GROUND MODE, FLIGHT MODE ALL SYSTEMS OPS CHECK NORMAL IAW MM 21-30-0, 32-2-0 AND 36-1-2.  AIRCRAFT RETURNED TO SERVICE.  (M)
